# SDR AALA200800314

- Difficulty date: February 13, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 51,891 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 20564
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT FORWARD CABIN OVERHEAD INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT FORWARD CABIN OVERHEAD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
